Researchers say Men who use Viagra may experience Flatulence

Loading...

According to research by watchdog the Medicines and Healthcare products ­Regulatory Agency (MHRA), taking Viagra could have some unwanted side-effects, including flatulence.

Other symptoms include lip swelling, while seven people claimed to have fainted after taking it, according to a report by The Mirror.

Also, there are 555 possible side-effects, but it’s not clear that they are all linked to Viagra.

Hearing loss is another effect reported by 10 people, and Playboy boss Hugh Hefner claimed the drug was affecting his hearing before his death aged 91.

The MHRA records the possible effects of drugs in order to highlight dangers.

The manufacturer of the anti-impotence drug said its safety record is “well established”.

UK Meds, an online pharmacy based in Nottingham, reported a 23% rise in orders of Viagra at the start of lockdown, as people had more time on their hands.

Manufacturer Pfizer has defended the drug, saying most people who had side-effects were taking it for high blood pressure.

According to a spokesman:

Since its introduction in 1998 sildenafil has been used by more than 37 million men. Its safety has been well established through extensive post-marketing surveillance.

Laxman Narasimhan, the chief of Durex’s parent company Reckitt Benckiser, has said that condom sales in most markets across the world, including the UK, have slumped since the pandemic began.

The firm has blamed the poor sales performance on the effect ‘stay at home’ policies are having on potential customers. Narasimhan in an interview with BBC said:

Intimate occasions are going down and that is a manifestation of anxiety. What you see is this virus is having a toll on the number of intimate occasions in the UK.



Post a Comment

0 Comments